Help ....looking for a good slimming pill?

Discussion in 'General Health & Wellness' started by flojomo, Mar 26, 2003.

  1. flojomo

    flojomo New Member

    I need to loose a lot of weight and need help in achieving it. My weight is making me depressed and has stopped me going out. Its not what i eat but the fact that i have mobability problems i weigh over 21 stone and am 5ft 8ins. I have seen a few on the internet but am not sure which to get. any advice or help will be most greatful.

    thanks

    mo
  2. misshart

    misshart New Member

    pills like that can have severe side aeffects and have been known to cause blood pressure problems and heart problems.
    weight watchers is a great diet and you will shed those extra pounds in a safe way without affecting your health.
  3. MaryChristina

    MaryChristina New Member

    Hey Flo,

    Those slimming pills are dangerous, and I think some are outlawed in this country. You could hurt yourself if you obtain some and take them.

    I have lost 1 stone and 6 lbs on the Atkins low carb diet. I have had to diet at other times in my life, and this is the easiest. I never get hungry. If you try it you will feel a bit poorly during induction, and when that is over you will feel GREAT! I was depressed thinking that I would never be able to lose. Now I have lost 30 lbs since last summer, and need all new clothes! In 8 months I lost 10 lbs. In 10 weeks on Atkins I lost 20. Definitely, you should look this up, give it a read, and think about trying it. Good luck. MaryChristina
  4. horsegal

    horsegal New Member

    I hate to even mention this....first make sure your blood pressure and heart are O.K. I have taken ONE metabolife pill at ten a.m. ONE per day!!! It can affect your sleep, that's why I say ONE per day. Some people are really sensitive to the ephedrine...they make an eph. free pill. I like it, 'cause it gives me an energy boost, but I would NEVER take the recommended dose of 2 tabs at a time, nor would I take the maximum amount per day....FIRST, you should talk with your doc.

    Hesitantly,
    Horsegal
  5. redrosebud

    redrosebud New Member

    Dear Mo,
    I'm not how sure you are or if you are taking other meds but have you spoken to your doc or someone who knows alot about herbs or supplements? Please do no just start taking ependene?
    or those over the couter drugs there great for some for a while but it all comes back unless you stay on them always.
    I had a gastric bypass 21 years ago and lost 110 pounds and kept it off for 10 years. That wasn't bad but its back and nothing I do helps. Now with Arthritis, and Fibro it's just to hard to excersixe (or Spell!!!)
    Plese seek professional help or some one here who is knowledgleable to help you......God Bless, MO
    Cyndee
  6. James

    James Guest

    Hello,
    I am the webMaster for Pro Health, Inc. the company
    that provides these message boards and a great number of online resources. We just wanted to make everyone aware that we have launched our latest site <a href="http://www.WeightLossResource.com" target="new">www.WeightLossResource.com</a>
    Please visit, as it has many weight loss tools plus great products with great acclaim for weight loss.